MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BUZZ NONSTICK LENGTH 11.3CM (4.45) TIP SIZE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

INTEGRA LIFESCIENCES MANSFIELD BUZZ NONSTICK LENGTH 11.3CM (4.45) TIP SIZE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number N11J025
Medical Device Problem Codes Nonstandard Device (1420); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the device was not scissoring and noted the issue shortly after beginning to use the buzz nonstick length 11.3 cm (4.45) tip size (n11j025) device prior to surgery.A coating failure was suspected because excessive tissue burning was observed.It was unknown whether the excessive tissue burning occurred on a cadaver.There was no patient involvement; therefore, no injury, death, or surgical delay was reported.
 
Additional Manufacturer Narrative
The customer reported that the n11j025 buzz nonstick bipolar forceps were scissoring and had damaged coating, which resulted in tissue damage.No adverse consequences were reported.The product has not been returned for evaluation, despite three attempts made to retrieve it.Damage of this nature can occur due to storage or use-related issues.Per the instructions for use (ifu), "the instruments should be stored individually in their shipping carton or in a protective tray with partitions.Protect tips with cloth, gauze, or tubing if stored in drawers." the issues of scissoring and coating damage may therefore be attributed to wear or rough handling.If addition relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The buzz nonstick length 11.3cm (4.45) tip size (n11j025) was returned for evaluation.The device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: evaluation: visual/functional.The returned n11j025 forceps were in used condition.The tips met properly without issue.The insulation passed porosity testing, and no damage was visible to the insulation coating.Root cause analysis: the reported complaint was not confirmed.The returned n11j025 forceps are in used condition with proper function.The tips met properly, and the insulation was functional and undamaged.This complaint may be the result of user error or preference.

Brand Name
BUZZ NONSTICK LENGTH 11.3CM (4.45) TIP SIZE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23873683
Report Number3014334038-2025-00154
Device Sequence Number20166215
Product Code GEI
UDI-Device Identifier10381780147756
UDI-Public10381780147756
Combination Product (Y/N)N
PMA/510(K) Number
K051429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberN11J025
Device Lot NumberAN2506
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown